Eine Formel für die geodätische Krümmung.

W. Scherrer

Commentarii mathematici Helvetici (1943/44)

  • Volume: 16, page 101-104
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Scherrer, W.. "Eine Formel für die geodätische Krümmung.." Commentarii mathematici Helvetici 16 (1943/44): 101-104. <http://eudml.org/doc/138828>.

author = {Scherrer, W.},
journal = {Commentarii mathematici Helvetici},
keywords = {Differential geometry Euclidean spaces},
pages = {101-104},
title = {Eine Formel für die geodätische Krümmung.},
url = {http://eudml.org/doc/138828},
volume = {16},
year = {1943/44},

AU - Scherrer, W.
TI - Eine Formel für die geodätische Krümmung.
JO - Commentarii mathematici Helvetici
PY - 1943/44
VL - 16
SP - 101
EP - 104
KW - Differential geometry Euclidean spaces
UR - http://eudml.org/doc/138828
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.